# SDR USAA2012022000041

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 51,630 hours, 7,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114008000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, DELAMINATION ON FLOOR PANEL 231CF BETWEEN FR17 TO FR19 & BETWEEN Y953 TO Y2462.  REPLACED FLOOR PANEL IAW SRM 53-02-00.
